Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Mar 14, 2007, 6:11 PM CDT for Emmet County, Iowa. It took effect at Mar 14, 2007, 6:16 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2007, 6:11 PM CDT (23:11 UTC)
- In effect from
- Mar 14, 2007, 6:16 PM CDT
- Expired
- Mar 15, 2007, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Whole counties
County Emmet County, IA
The radar
The Sioux Falls radar (KFSD), 167 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -195 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 142316 FFWDMX IAC063-150515- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 611 PM CDT WED MAR 14 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL EMMET COUNTY IN NORTHWEST IOWA... * UNTIL 1215 AM CDT * AT 600 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH FLOODING CONTINUING ALONG THE WEST FORK OF THE DES MOINES RIVER DUE TO AN ICE JAM JUST SOUTH OF WALLINGFORD. * LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT INUNDATION FROM THIS FLOODING. OTHER LOCATIONS UPSTREAM FROM THE ICE JAM WILL ALSO EXPERIENCE RAPID RISES IN WATER LEVELS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$
5 follow-up statements
000 WGUS73 KDMX 150021 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 717 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING CONTINUES FOR SOUTH CENTRAL EMMET COUNTY... IAC063-150515- EMMET IA- 717 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL EMMET COUNTY UNTIL 1215 AM CDT... LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT FLASH FLOODING IS CONTINUING ALONG THE WEST FORK OF THE DES MOINES RIVER DUE TO AN ICE JAM JUST SOUTH OF WALLINGFORD. LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT INUNDATION FROM THIS FLOODING. OTHER LOCATIONS UPSTREAM FROM THE ICE JAM WILL ALSO EXPERIENCE RAPID RISES IN WATER LEVELS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$ KINNEY
000 WGUS73 KDMX 150119 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 817 PM CDT WED MAR 14 2007 IAC063-150515- EMMET IA- 817 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY UNTIL 1215 AM CDT... AT 800 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT FLASH FLOODING IS CONTINUING ALONG THE WEST FORK OF THE DES MOINES RIVER DUE TO AN ICE JAM JUST SOUTH OF WALLINGFORD...HOWEVER WATER LEVELS HAVE HELD FAIRLY STEADY OVER THE PAST FEW HOURS. LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT SOME INUNDATION FROM THIS FLOODING. OTHER LOCATIONS UPSTREAM FROM THE ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE ICE JAM STRENGTHEN AGAIN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$
000 WGUS73 KDMX 150218 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 917 PM CDT WED MAR 14 2007 IAC063-150515- EMMET IA- 917 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY UNTIL 1215 AM CDT... AS OF 800 PM CDT THIS EVENING...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT LITTLE CHANGE IN THE FLOODING SITUATION ALONG THE WEST FORK OF THE DES MOINES RIVER. AN ICE JAM JUST SOUTH OF WALLINGFORD HAS CAUSED THE FLOODING. WATER LEVELS HAVE HELD FAIRLY STEADY OVER THE PAST FEW HOURS. LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT SOME INUNDATION FROM THIS FLOODING. OTHER LOCATIONS UPSTREAM FROM THE ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE ICE JAM STRENGTHEN AGAIN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$
000 WGUS73 KDMX 150309 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1010 PM CDT WED MAR 14 2007 IAC063-150515- EMMET IA- 1010 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY UNTIL 1215 AM CDT... AS OF 945 PM CDT THIS EVENING...LOCAL LAW OFFICIALS OFFICIALS REPORT LITTLE CHANGE IN THE FLOODING SITUATION ALONG THE WEST FORK OF THE DES MOINES RIVER. AN ICE JAM JUST SOUTH OF WALLINGFORD HAS CAUSED THE FLOODING. WATER LEVELS HAVE HELD FAIRLY STEADY OVER THE PAST FEW HOURS. LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT SOME INUNDATION FROM THIS FLOODING. OTHER LOCATIONS UPSTREAM FROM THE ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE ICE JAM STRENGTHEN AGAIN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$
000 WGUS73 KDMX 150424 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1120 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING FOR SOUTHERN EMMET COUNTY WILL BE ALLOWED TO EXPIRE AT 1215 AM CDT... IAC063-150515- EMMET IA- 1120 PM CDT WED MAR 14 2007 ...FLASH FLOOD WARNING FOR SOUTHERN EMMET COUNTY WILL BE ALLOWED TO EXPIRE AT 1215 AM CDT... EMMET COUNTY EMERGENCY MANAGEMENT REPORTS THAT A PORTION OF THE ICE JAM ON THE WEST FORK OF THE DES MOINES RIVER JUST SOUTH OF WALLINGFORD HAS BROKEN UP. SOME FLOODING NEAR 420TH AVENUE AND BURR OAK ROAD IS PERSISTING...BUT RIVER LEVELS HAVE CONTINUED TO DROP SLOWLY FROM THE LEVELS WEDNESDAY AFTERNOON. SHOULD THE ICE JAM STRENGTHEN AGAIN OVERNIGHT...RAPID RISES IN WATER LEVELS ARE POSSIBLE. IN THAT EVENT...ANOTHER FLASH FLOOD WARNING MAY BE NECESSARY A FLOOD WARNING DOES REMAIN IN EFFECT FOR ALL OF EMMET COUNTY UNTIL 1015 AM FRIDAY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481 $$ KINNEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Mar 14, 3:16 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Mar 14, 3:16 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 316 PM CDT WED MAR 14 2007 .SHORT TERM /TONIGHT-SATURDAY/... MAIN CONCERN THE NEXT COUPLE OF DAYS IS SNOW MELT AND ICE JAM RIVER FLOODING WHICH IS ADDRESSED BELOW IN HYDROLOGY SECTION. OTHERWISE...WILL BE DEALING WITH MINOR CHANCES OF PRECIP TONIGHT AND THURSDAY AND FRIDAY NIGHT. SURFACE COLD FRONT IS ESSENTIALLY SOUTH OF IOWA...WITH COOLER AIR FILTERING SOUTH ON BRISK N TO NW WINDS. AREA OF LIGHT SNOW/SLEET ACROSS NORTHEAST IOWA SHOULD CONTINUE TRANSLATING EAST LATE THIS AFTERNOON. HOWEVER...ANOTHER BAND OF FRONTOGENESIS IS EXPECTED TO SET UP FARTHER SOUTH THIS EVENING AS A SHORTWAVE RIDES EAST JUST NORTH OF SURFACE BOUNDARY. THREAT OF CONVECTION SHOULD REMAIN SOUTHEAST OF OUR AREA AS OUR AIRMASS IS STABILIZING. AFOREMENTIONED FRONTOGENETICAL...QG FORCING AND ISENTROPIC LIFT RESULTING IN BANDED PRECIP APPEARS TO MAXIMIZE EAST OF CENTRAL IOWA SO WILL JUST CARRY A CHC OF PRECIP FOR EASTERN AREAS OVERNIGHT. ANYTHING THAT DOES FALL SHOULD QUICKLY CHANGE TO SNOW NORTH OF INTERSTATE 80 AND MIX WITH SNOW SOUTH. SOME WEAK LIFT AND MOISTURE ADVECTION OVER A WARM FRONT ATTACHED TO A SURFACE LOW MOVING EAST ACROSS THE DAKOTAS LATE TONIGHT WILL YIELD A SMALL CHC OF LIGHT SNOW IN THE NW TOWARD MORNING. NOT TOO EXCITED ABOUT PRECIP CHANCES THURSDAY AS MOISTURE APPEARS SCANT...BUT WILL MAINTAIN SLIGHT CHCS IN ORDER TO BLEND WITH NEIGHBORS. ANOTHER SYSTEM SKIRTS SOME WEAK LIFT AND FRONTOGENETICAL FORCING SOUTHEAST ACROSS THE PLAINS FRIDAY NIGHT AND SOME OF THIS MAY AFFECT OUR SW...BUT WILL LEAVE FORECAST DRY FOR NOW AS THERE IS LITTLE MODEL AGREEMENT WITH THIS FEATURE IN THE FAST NW FLOW ALOFT. OTHERWISE...THE PERIOD WILL BE DRY WITH TEMPERATURES NEAR SEASONAL NORMS. .LONG TERM /SATURDAY NIGHT-WEDNESDAY/... SATURDAY NIGHT THROUGH TUESDAY WILL BE LARGELY DRY AS AREA DOMINATED BY NW FLOW ALOFT. THERE WILL BE SMALL CHANCES OF PRECIP FROM TIME TO TIME AS MINOR WAVES IN THE NW FLOW ZIP BY. A DEEP TROUGH APPEARS LIKELY TO DEVELOP OVER THE WEST BY THE MIDDLE OF THE WEEK...WITH DEEP S TO SWLY FLOW DEVELOPING ACROSS THE CENTRAL PLAINS WHILE LEE SIDE SURFACE LOW PRESSURE ORGANIZES. CHANCES OF RAIN WILL INCREASE WEDNESDAY AND BEYOND. && .HYDROLOGY... ICE JAMS BECAME A BIGGER PROBLEM TODAY ACROSS PORTIONS OF CENTRAL IOWA...PARTICULARLY ALONG THE DES MOINES RIVER AND NORTH RACCOON RIVER. IN ADDITION...MOST RIVERS AND STREAMS REMAIN NEAR OR SLIGHTLY ABOVE BANKFUL AS SNOW MELT RUN OFF CONTINUES TO INUNDATE THE RIVER BASINS. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG THE DES MOINES RIVER AND LOWER NORTH RACCOON RIVER FOR THE POTENTIAL OF ICE JAMS PRODUCING QUICKLY RISING WATER LEVELS. ELSEWHERE A WHOLE HOST OF RIVER FLOOD ADVISORIES AND WARNINGS CONTINUE TO ADDRESS THE SLOWER RESPONSE RIVER AND STREAM FLOODING ISSUES. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOONE-DALLAS-EMMET- HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-POLK-WEBSTER. && MOYER
Hazardous weather outlook, Mar 14, 3:56 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 356 PM CDT WED MAR 14 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-152100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 356 PM CDT WED MAR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY RIVERS...STREAMS AND TRIBUTARIES ARE AT OR NEAR BANKFULL DUE TO SNOW MELT RUN OFF. A FEW LOCATIONS HAVE OVERFLOWED THERE BANKS...FLOODING ADJACENT LOW LANDS. ICE JAMS MAY OCCUR ALONG THE SOUTH SKUNK...IOWA...RACCOON...DES MOINES AND CEDAR RIVERS PERIODICALLY WHICH COULD EXACERBATE THE FLOOD THREAT AT ANY GIVEN POINT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG THE DES MOINES AND LOWER NORTH RACCOON RIVERS. VARIOUS OTHER FLOOD WARNINGS AND ADVISORIES IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR SNOWMELT AND POTENTIALLY DAMAGING ICE JAM FLOODING ALONG AREA RIVERS AND TRIBUTARIES WILL CONTINUE THROUGH AT LEAST FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF RIVER AND STREAM FLOODING ARE APPRECIATED. IAZ070>075-081>086-092>097-152100- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 356 PM CDT WED MAR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MOYER
In the hours before
Local storm report, Mar 14, 12:15 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT WED MAR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM FLASH FLOOD ADEL 41.61N 94.03W
03/14/2007 DALLAS IA LAW ENFORCEMENT
ICE JAM FLOODING. ICE JAM ON HIGHWAY 161 RIDGE ALONG
NORTH RACOON WAS BROKEN. MINOR FLASH FLOODING REPORTED
DOWN STREAM.
&&
JJOHNSONLocal storm report, Mar 14, 12:15 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED HIGHWAY NUMBER
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT WED MAR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM FLASH FLOOD ADEL 41.61N 94.03W
03/14/2007 DALLAS IA LAW ENFORCEMENT
ICE JAM FLOODING. ICE JAM ON HIGHWAY 169 RIDGE ALONG
NORTH RACOON WAS BROKEN. MINOR FLASH FLOODING REPORTED
DOWN STREAM.
&&
JJOHNSONLocal storm report, Mar 14, 12:28 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1228 PM CDT WED MAR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM FLASH FLOOD 5 N ADEL 41.69N 94.03W
03/14/2007 DALLAS IA BROADCAST MEDIA
MORE ICE AND LARGE AMOUNT OF DEBRIS AND TREES APPROACHING
FROM UPSTREAM ON RACCOON RIVER NEAR HIGHWAY 169. RIVER
BACKING UP ONE HALF MILE OUT OF ITS BANKS.
&&
MRUSSELLLocal storm report, Mar 14, 12:38 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1238 PM CDT WED MAR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FLASH FLOOD N ADEL 41.61N 94.03W
03/14/2007 DALLAS IA BROADCAST MEDIA
WATER ON HIGHWAY 169 SOUTHBOUND LANE.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:29 AM CDT | Flash Flood Watch | DMX | Boone, Dallas, Emmet, Humboldt, Kossuth, Palo Alto and 3 more | 28 hr |
| Mar 14, 11:39 AM CDT | Flash Flood Warning | DMX | Dallas | 6 hr |
| Mar 14, 12:12 PM CDT | Flash Flood Warning | DMX | Emmet | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.